arrow-right cart chevron-down chevron-left chevron-right chevron-up close menu minus play plus search share user email pinterest facebook instagram snapchat tumblr twitter vimeo youtube subscribe dogecoin dwolla forbrugsforeningen litecoin amazon_payments american_express bitcoin cirrus discover fancy interac jcb master paypal stripe visa diners_club dankort maestro trash

Shopping Cart


MiddlesexMD

Q: Is my vaginal moisturizer causing yeast infections?

by Dr. Barb DePree MD

4 years ago


Q&A on women's sexual health

What you describe is "clumps" of discharge, which might be consistent with a yeast infection except that you have no other symptoms  (redness or itching, for example). It's also unlikely that this is skin cells sloughing. What's most likely is that you're having a reaction to some of the ingredients of the moisturizer: I'd recommend that you try another variety and see if you have the same symptoms. 

Women typically see maintenance results in four to six weeks of twice-a-week application of vaginal moisturizers. And I do recommend the use of moisturizers! Moisturizers and lubricants are the simplest steps women can take to maintain vaginal tissue and comfort during intimacy.

0 comments


Leave a comment

Please note, comments must be approved before they are published